Skip to Content

Join the 'Cream' group to help and get support from people like you.

Cream Questions (Page 16)

 Clear

We found 824 questions associated with the 'Cream' topic.

Swollen allergy symptoms became small black spots after applying anti-allergy cream?

Posted 16 May 2016 by Kabaai 1 answer

The person over a weekend developed allergy symptoms such as rash and a swollen face, especially around the eyes and her eyes were very itchy. An over the counter anti-allergy creameas purchased and applied and within two to three weeks small black spots (the size of frecles) appeared in the area ...

Why does a 20 yr old tube of Nystatin Cream USP work just as good as a new tube?

Posted 4 Apr 2016 by hotfoot1981 0 answers

I had a an itch under my left armpit in Nov. after 2 weeks I went to the dr. and he gave me 100k usp nystatin. The itch went away in 2 days and I finished the tube per instructions. in Feb I had the same itchy feeling in Feb. after 2 weeks and trying creams and hydrocortisone I found a tube of ...

Accidentally used athletes foot cream in my wife's vagina and she is breastfeeding?

Posted 12 May 2016 by Anobleman 0 answers

Should my breastfeeding wife be worried if we accidentally used athletes foot cream for lubricant while having sex

Can I use mupirocin cream or nystatin to treat my butt rash?

Posted 23 Jul 2013 by cbmxboy2 2 answers

I crapped myself in my sleep and woke up with a rash help me

I have been using Vaniqa for about 8 years on a small are on my chin I use about less then a pea?

Posted 12 May 2016 by felice cooper 0 answers

... size amount.. I have"nt experienced any side effects but I am concerned abount long term use and cancer. Also I don't use the cream on any place other then described can it cause head hair loss? Please advise. Felice Cooper coopdville@aol.com

Vaginal Yeast Infection - How many hours could monistat take to work overnight?

Posted 21 Feb 2015 by Nyda223 1 answer

I just inserted monistat cream and it has been four hours. I really need to pee, I've been holding it in for about thirty minutes. What to do?

I have a fungal infection so my docter gave me 150ml Fluconazole AN and a cream to go with it. Which

Posted 29 Mar 2016 0 answers

... I took it on that day and the cream is twise daily. A week later I went back to the Pharamcy for more of the cream as I had a repeat for that but I noticed that they gave me another tablet of 150ml Fluconazole AN which I took today exactly a week apart from the first tablet. After I took it I ...

I don't really have a question, but I am in severe distress over my recent diagnosis of vulvodynia?

Posted 16 Apr 2016 by CaptainKP 1 answer

... and I guess I just need to rant?After 2 years of pain and 8 months of trying prescription after prescription, cream after cream, and pill after pill I have found no relief. The last time I spoke to my doctor she sounded frustrated and told me to go online and I would see that I am going to deal ...

Permethrin - I used Premethrim cream 5%, is my cat in danger? Can it harm her if she sleeps in my?

Posted 5 May 2016 by CatLover18 0 answers

... bed? I am worried now cuz I have used it and did not know to keep her away from me. Help.

Monistat-1 - I took monistat 1 last night and it has been approximately 9 hours. It still burns?

Posted 30 Mar 2016 by S1915 0 answers

... Why does it still burn after reapplying the cream? Is that normal?

Hydrocortisone and nexplanon?

Posted 25 Apr 2016 by brainbuddy606 0 answers

Had the nexplanon implant inserted over a month ago and today started using hydrocortisone 1% cream on my hands for contact dermatitis. Just want to make sure the corticosteroid cream can't affect the effectiveness of the implant?

Monistat-1 - I inserted the Monistat 7 and quickly went to lay down. 30 mins went by and everything?

Posted 11 Aug 2014 by Mjt3 1 answer

... was fine. But 40 minutes into just laying there the cream just gushed out of my vagina. What to do I do?! Do I remove the amount of cream that gushed out? Do I have to apply more cream for it to work on the first night I'm trying this product?

Yeast infection after Monistat 3day?

Posted 23 Jun 2015 by kbrook 2 answers

Hello! I realized I was getting a yeast infection on Friday so I started the Monistat 3day cream applicators. I finished on Sunday night and it seems to have gone away after halfway through Sunday. It seemed to be gone early. I was happy. Today is Tuesday and I woke up with the same itch again. I ...

Miconazole - Has anyone had a reaction to this?

Posted 18 Apr 2016 by Anonymous12349 1 answer

I used this product and now I have a rash where I put to topical cream at.. has anyone else had this problem?

Page 1 2 ...14 15 16 17 18 ... Next

Ask a Question

Search this Group